# SDR DHL2002807508

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E - FORMER WITH .250 CRACK IN IT AT STA XFS822.000.  STOP DRILLED CRACK IAW 57-2-0 FIG 2, FABRICATED AND INSTALLED DOUBLER IAW 57-2-0 FIG 2.
